# SDR UALA2010082303109

- Difficulty date: August 21, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 37,628 hours, 9,807 cycles
- Engine: Pwa PW4060
- System (JASC): 2460 · DC Power Distribution System
- Part: Control Unit
- Part number: 3B391C
- Part serial: 03907075
- Condition: Failed
- Location: Galley Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO GALLEY POWER IN FWD GALLEY. RECYCLED UTILITY BUSS, NO HELP. POWERED DOWN ACFT, NO HELP.  REPLACED FWD GALLEY ELCU, NO HELP.  THIS ITEM WAS NOTICED AFTER JETWAY POWER DROPPED OFF.  RECONNECTED JETWAY POWER AND FWD GALLEY POWER WORKS NORMAL. PUT ACFT ON APU POWER AND GALLEY POWER, OPS NORMAL.   PUT A-C ON APU POWER AND GALLEY POWER OPS NORMAL.
